Toggle Main Menu Toggle Search

Open Access padlockePrints

Discrete-time periodic adaptive control

Lookup NU author(s): Dr Khalid Abidi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


© Springer Science+Business Media Singapore 2015. In this study a periodic adaptive control approach is discussed for a class of nonlinear discrete-time systems with time-varying parametric uncertainties which are periodic, and the only prior knowledge is the periodicity. The adaptive controller updates the parameters and the control signal periodically in a pointwise manner over one entire period, in the sequel achieves the asymptotic tracking convergence. The result is further extended to a scenario with mixed time-varying and time-invariant parameters, and a hybrid classical and periodic adaptation law is proposed to handle the scenario more appropriately. Extension of the periodic adaptation to systems with unknown input gain, higher order dynamics, and tracking problems are also discussed.

Publication metadata

Author(s): Abidi K, Xu J-X

Editor(s): Abidi K; Xu J-X

Publication type: Book Chapter

Publication status: Published

Book Title: Advanced Discrete-Time Control : Designs and Applications

Year: 2015

Volume: 23

Pages: 63-78

Print publication date: 07/04/2015

Online publication date: 26/03/2015

Acceptance date: 01/01/1900

Series Title: Studies in Systems, Decision and Control

Publisher: Springer International Publishing

Place Published: Singapore


DOI: 10.1007/978-981-287-478-8_3

Library holdings: Search Newcastle University Library for this item

ISBN: 9789812874771